MAUDE Adverse Event Report: MEDTRONIC, INC. EUPHORA; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC, INC. EUPHORA; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number EUP2510X
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Balloon dilation catheter being used in heart to dilate blood vessel.First inflation at 6 atm, no problem, second inflation at 7 atm, no problem, inflation at 8 atm revealed a leak of dye from the balloon indicating a rupture.Balloon deflated, and catheter removed.Second catheter required to complete procedure.Physician inspected the area where the faulty balloon failed and determined no part of the balloon remained in the patient.Physical inspection of balloon did not reveal any missing parts.

Brand Name
EUPHORA
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC.
710 medtronic parkway
minneapolis MN 55432
MDR Report Key8792991
Report Number8792991
Device Sequence Number13911463
Product Code LOX
UDI-Device Identifier00643169560000
UDI-Public(01)00643169560000(17)210321(10)217347818
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/12/2019
Report Date (Section F) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEUP2510X
Device Lot Number217347818
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/16/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight98
Date Report Sent to FDA07/12/2019